# SDR ABXA20241023201

- Difficulty date: October 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 90,977 hours, 20,724 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Target
- Condition: Missing
- Location: Zone 600
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

AC DURING APPROACH   DURING LANDING CHECKLIST EICAS "MSG LE SLAT ASYM " CREW CALLED FOR A GO-AROUND AND MISSED APPROACH, AFTER GO AROUND RECEIVED " STICK SHAKER " ADJUSTED SPEED AND FLAP SETTING FOR LANDING . CAPTAIN DECLARED EMERGENCY  AND LANDED . MTX GROUNDED ACRAFT AND BEGAN TROUBLE SHOOTING  INBOUND DISCREPANCY   "LE SLAT ASYM" MTX FOUND #10 SLAT PROX SENSOR TARGET HARDWARE AND TRACK MISSING , INSTALLED NEW BEARING AND HARDWARE. IAW B 767 AMM 27-81-02-434-115 AND PERFORMED OPS CHECKS IAW B767 AMM 27-81-00-862 NO FAULTS OR MESSAGE AT THIS TIME . MTX REURNED AC TO SERVICE .
